# SDR JJBA202008174009

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 37,478 hours, 25,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EXTERIOR AND INTERIOR LIGHTS INOPERATIVE. R&R EMERGENCY BATTERY POSITION #1 AND #4. OPS CHECK SAT.
